# SDR DXTA2025042503211

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000114
- Aircraft time: 1,129 hours, 670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE INTERMITENTLY JAMS AND WILL NOT MOVE TO THE CLOSED POSITION WHEN LATCHING THE DOOR CLOSED. FOUND THE MAIN DOOR HANDLE TO HAVE A SLIGHT "RUB" WHEN OPENING DOOR. PERFORMED MAIN CABIN DOOR LUBRICATION AND ADJUSTMENT AS NEEDED. OPS CHECK GOOD. DOOR OPERATES AS COMMANDED AND THE OPERATION IS SMOOTH. NO OTHER DEFECTS NOTED AT THIS TIME. REF CE-700 M/M 52-10-43
